# SDR USAA2011071300012

- Difficulty date: July 12, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 35,973 hours, 13,092 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT DOOR 1R INOPERATIVE.  MAINTENANCE TIGHTENED AND SECURED CONNECTOR IAW AIRBUS MAINTENANCE MANUAL 33-50-00.
